MAUDE Adverse Event Report: ANGIODYNAMICS VENCURE NEVERTOUCH; ENDOVENOUS LASER TREATMENT FIBER

ANGIODYNAMICS VENCURE NEVERTOUCH; ENDOVENOUS LASER TREATMENT FIBER
Catalog Number H787514030020
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description of the fiber lock not attached to the fiber could not be confirmed because no sample was returned for evaluation.As a device evaluation could not be performed, a root cause for the reported complaint description cannot be determined.Without receiving product to evaluate, we cannot confirm the presence glue on the fitting.Though no issues were found in when reviewing the lot history records, the department responsible for bonding the fitting to the venacure fiber have been made aware of this complaint.A lot history records search revealed no quality related issues or manufacturing deficiencies at the time of manufacture.During the manufacturing process the presence of glue fillets on the fiber fitting is 100% inspected and also receives one aql inspection.In addition to those inspections, the tensile strength of the fitting on each fiber is tested.The instructions for use, which is supplied to the end user with this catalog number contains the following statement; "properly attach the sterile, single use disposable nevertouch laser fiber by removing the protective cap and completely screwing the fiber fitting to lasers' sma 905 connector until tight and secure.Remove fiber stop assembly.Pull the sheath back and lock it to the sheath-lok fitting.Confirm location of the fiber using ultrasound guidance." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Complaint # (b)(6).
 
Event or Problem Description
As reported to angiodynamics on august 30, 2017: at the close of an evlt procedure, it was noted the fiber stop on the fiber shaft had detached, causing the fiber to shift.It was reported there was no harm or injury to the patient due to this event.The procedure was successfully completed prior to the fiber stop detaching.It was reported the disposable device is not available for return to the manufacturer for a device evaluation.

Brand Name
VENCURE NEVERTOUCH
Common Device Name
ENDOVENOUS LASER TREATMENT FIBER
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
MDR Report Key6882514
Report Number1319211-2017-00087
Device Sequence Number891452
Product Code GEX
UDI-Device IdentifierH787514030020
UDI-PublicH787514030020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberH787514030020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1